Posted by Lee on June 18, 2000, at 17:13:17
In reply to Re: withdrawal, posted by Karin on June 16, 2000, at 19:44:51
> electrical shocks in my head , strange sensations when I moved my head
> I took my last Effexor XR last Saturday as well as the Wellbutrin that I'm switching too. By Monday, I was dizzy, ready to pass out, with a buzzing in my head. After a day or two, I managed down to dizziness with these annoying "zeep, zeep" noises in my head every few minutes or more. It's like hearing the pulse of my heart in my head. Is this what you are refering too when you say "electrical shocks". Does anyone know how long they last?
You have described the withdrawal sy;mptoms beautifully. I am on day four of no Effexor and I feel like I am going nuts. The buzzing is almost unbearable at times and then it won't be so bad. It is especially worse when I am moving around. The other part is that now nausea has started and nothing really taste good . I am finding myself in these crying spells for no reason and then I am fine. I am supposed to be switching over to Prozac again but don't want to put another pill in my mouth until this withdrawal stuff stops. From other responses, I am getting the idea it takes two weeks for this to stop. I am so angry that these side effects were not listed in anything from the cmpany that made this disgusting pill. Not only did it make me worse than I was before I switched to it but to get it out of my system I have to put up with this. I thought this would be easing up just a little since I have been without it for four days but I guess not. I wish I had a good lawyer who could help me get the pharmacutical for the nightmare I have been through for six weeks. I guess we have to do what they call "hang in there."